# SDR A6WA200940058

- Difficulty date: February 6, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 12,988 hours, 12,025 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 228-230
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD FUSELAGE SKIN, QTY (4) HOLES FOR ACCESS PANEL 131AL ARE ELONGATED.  REPAIR IAW REO 601R-53-11-162, REV B.  (K)
